# SDR 2DYA2023F00212

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N771KW
- Make and model: Boeing 777212
- Aircraft serial: 28530
- Aircraft time: 52,118 hours, 12,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Zone 200
- Part time: 52,118 hours, 12,665 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT R1 DOOR DOES NOT ILLUMINATE.
